MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SENSICA UO SYSTEM

C.R. BARD INC. (COVINGTON) -1018233 SENSICA UO SYSTEM
Catalog Number SCCS1001
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient was mobilized to a chair shortly before shift change as was typical for the sensica urine output unit, and when they went in for our shift change drip check, they could see that the height of the foley bag was just about level with my patient's bladder level when seated in the chair.There was a small amount of urine in the line, but none in the chamber.When they went in at 8 to get hourly measurements, they noticed that none of the urine was able to make it to the bag.So removed it to allow the urine to flow into the chamber and charted the removal and my reasoning.
 
Event or Problem Description
It was reported that the patient was mobilized to a chair shortly before shift change as was typical for the sensica urine output unit, and when they went in for our shift change drip check, they could see that the height of the foley bag was just about level with my patient's bladder level when seated in the chair.There was a small amount of urine in the line, but none in the chamber.When they went in at 8 to get hourly measurements, they noticed that none of the urine was able to make it to the bag.So removed it to allow the urine to flow into the chamber and charted the removal and my reasoning.Per follow up information received via task on 02sep2025, email response received noting that they believe the issue was caused by a design flaw in the sensica devices and the device would not be returning for evaluation.
 
Additional Manufacturer Narrative
The reported issue was inconclusive.Root cause was not able to be isolated as unit was not evaluated.The patient was mobilized to a chair shortly before shift change as was typical for the sensica urine output unit, and when they went in for our shift change drip check, they could see that the height of the foley bag was just about level with my patient's bladder level when seated in the chair.When they went in at 8 to get hourly measurements, they noticed that none of the urine was able to make it to the bag.Per follow up information, email response received noting that they believe the issue was caused by a design flaw in the sensica devices and the device would not be returning for evaluation.So removed it to allow the urine to flow into the chamber and charted the removal and my reasoning.A review of the risk document, (b)(4) rev 9, was reviewed for this investigation.The risk documentation was addressed in step #10.04.This occurrence does not introduce a new hazard or harm.It represents a known failure mode that has been assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be monitored as part of ongoing post-market activities in compliance with both regulatory requirements and local procedures.The instructions-for-use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.A dhr is not required as the serial number is unknown.Based on the results of the investigation, no additional actions can be taken.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SENSICA UO SYSTEM
Common Device Name
SENSICA
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22794605
Report Number1018233-2025-06741
Device Sequence Number8643182
Product Code EXS
UDI-Device Identifier00801741215612
UDI-Public(01)00801741215612
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCCS1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown